# SDR SWAA012479

- Difficulty date: September 5, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 47,636 hours, 35,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100031
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT BROKEN AT ROW 22                         R&R LIGHT ASSY PER MM.
